# SDR CA980602022

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: D551800000
- Condition: Damaged
- Location: Horiz Stab
- Component: Casa, D551800000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST HMV ENGINE RUNS, A LARGE PIECE OF ASPHALT DISLODGED STRIKING THE TRIMMABLE HORIZONTAL STABILIZER LT SIDE CAUSING UNREPAIRABLE DAMAGE.  T.H.S. REPLACED AND REPAIR TO FUSELAGE SKIN CARRIED OUT.  INSPECTIONS TO SURROUNDING STRUCTURES AND VERTICAL FIN CARRIED OUT AND A/C TEST FLOWN ON REQUEST BY AIRBUS.
